# SDR HAIHEEA9430

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- Engine: Allsn 250C28B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 252473833
- Condition: Defective
- Location: Engine
- Part time: 13,258 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL SHEARED SCREW IN BYPASS PLATE.
